About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 143706, 8 pages
http://dx.doi.org/10.1155/2013/143706
Research Article

Existence of Periodic Solutions for Shunting Inhibitory Cellular Neural Networks with Neutral Delays

Fujian Preschool Education College, Fuzhou, Fujian 350007, China

Received 3 July 2013; Accepted 16 September 2013

Academic Editor: Cecile Piret

Copyright © 2013 Ninghua Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers the existence of periodic solutions for shunting inhibitory cellular neural networks (SICNNs) with neutral delays. By applying the theory of abstract continuation theorem of -set contractive operator and some analysis technique, a new result on the existence of periodic solutions is obtained.